# SDR HALA2018081400376

- Difficulty date: August 13, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N214HA
- Make and model: Airbus A321-271N
- Aircraft serial: 07959
- Aircraft time: 134 hours, 27 cycles
- Engine: PW1133G
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Metering Unit
- Part number: 5315146
- Part serial: LSGCAS8372
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 134 hours, 27 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

NR 1 ENGINE OIL CHIP DETECTED DURING ENGINE START, SHUTDOWN THE ENGINE.  PERFORMED TSM 79-35-00-810-808-A, EXAMINED THE W03 HARNESS & P10 CONNECTOR ON PHMU & P36 CONNECTOR ON OIL DEBRIS MONITORING SENSOR,  NO DEFECTS NOTED.  EXAMINED PINS & SOCKETS ON P10 ON THE PHMU SIDE & P36 ON THE ODM SIDE,  NO DEFECTS NOTED.  PERFORMED RESISTANCE & CONTINUITY CHECKS OF ODM SIGNAL WIRES FROM P10 TO P36, NO DEFECTS NOTED IAW TSM 79-35-00-810-808-A, FIGURE 79-35-00-991-00600-A21, SHEET 1.   REMOVED AND REPLACED THE ODM IAW AMM 79-35-21-000-801-A, AND AMM 79-35-21-400-801. LEAK CHECKED OK IAW TEST 3, AMM 71-00-00-720-811-A.  DURING TEST 6 PREP, FADEC SYSTEM STATIC TEST, THE NR 1 ENGINE OIL CHIP DETECTOR ECAM REMAINS.  PHMU REMOVED AND REPLACED IAW AMM 77-31-01. RAN BOTH ENGINES STABILIZED FOR 5 MINUTES,  NO FAULTS OR ECAM MESSAGES NOTED. OK FOR SERVICE.
